# SDR 2007FA0000536

- Difficulty date: May 30, 2007
- Submitted: June 25, 2007
- Operation: General aviation
- Aircraft: N377CA
- Make and model: Cessna 441
- Aircraft serial: 4410289
- Aircraft time: 5,341 hours
- Engine: Cont GTSIO520*
- System (JASC): 3500 · Oxygen System
- Part: Line
- Part number: 510010746
- Condition: Corroded
- Location: Overhead Cabin
- Part time: 5,341 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, HEARD A FAINT GAS LEAK IN OVERHEAD.   PULLED O2 OUTLETS IN SUSPECTED AREA, AND CHECKED B-NUTS, ALL SECURE.  PULLED HEADLINER FOR A CLOSER INSPECTION.  FOUND O2 LINE JUST FWD OF THE CABIN DOOR CORRODED AND LEAKING.    CORROSION ON THE LINE OCCURRED WHERE THE DUCTING PASSED UNDER IT.    EVERYWHERE THIS DUCTING TOUCHED AN O2 LINE THERE WAS CORROSION.    THE LINES & FLEX DUCTING WAS REPLACED WITH NEW.   (K)
